الوصف
- <div class="pdp-specs--para">
<h3 class="pdp-specs--para__title">Ingredients</h3>
<p>Each caplet contains : Paracetamol 500mg</p>
</div>
<div class="pdp-specs--para">
<h3 class="pdp-specs--para__title">Allergy Information</h3>
<p>Contains paracetamol. Do not take with other products containing paracetamol.</p>
</div>
- <div class="pdp-specs">
<div class="pdp-specs--para">
<h3 class="pdp-specs--para__title">Storage conditions</h3>
<p>Store at a temperature 15°C-25°C, in the original container</p>
</div>
</div>
<div class="pdp-specs">
<div class="pdp-specs--para">
<h3 class="pdp-specs--para__title">Safety warning</h3>
<p>Keep all medicines out of the reach of children.</p>
</div>
</div>
- Pack size: 96 Caplets
- United Arab Emirates
Fever Reducer. Pain reliever.